# SDR AALA980014

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT 0204 - AFTER TAKEOFF MIA, GEAR WARNING LIGHTS ILLUMINATED.  AFTER REACHING CRUISE ALTITUDE AND THROTTLES RETARDED, LIGHTS EXTINGUISHED.   PROCEEDED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED PROXIMITY SWITCH CONTROL.  ACCOMPLISHED GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
